# SDR ASOA201901145019

- Difficulty date: January 14, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 38,658 hours, 36,213 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R31671
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7411918 JOB# 7741191 OP# 73: PAX DOOR HINGE (FUSE SIDE) HAS A GOUGED LUG FROM ONTACT WITH HINGE PIN, ROLL PIN. C/A: REPAIRED DAMAGE IAW REO 601R-53-21-656 REV.A, DATED 2017-03-06 AND EC/TC REO 601R-53-21-656 REV.0, DATED 2019-01-14.
